Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Differential inequalities and Carathéodory functions


Author: Sanford Miller
Journal: Bull. Amer. Math. Soc. 81 (1975), 79-81
MSC (1970): Primary 30A04, 30A20, 34A40; Secondary 30A32
DOI: https://doi.org/10.1090/S0002-9904-1975-13643-3
MathSciNet review: 0355056
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Z. Lewandowski, S. Miller and E. Zlotkiewicz, Generating functions for classes of univalent functions, (to appear).
  • 2. Sanford S. Miller, Petru T. Mocanu, and Maxwell O. Reade, All 𝛼-convex functions are starlike, Rev. Roumaine Math. Pures Appl. 17 (1972), 1395–1397. Collection of articles dedicated to G. Călugăreanu on his seventieth birthday. MR 0324012

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A04, 30A20, 34A40, 30A32

Retrieve articles in all journals with MSC (1970): 30A04, 30A20, 34A40, 30A32


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13643-3